Alert archive / Virginia / Tornado Warnings in 2018

Tornado Warning 26, NWS Wakefield, VA

September 17, 2018Lunenburg County, Nottoway County, Virginia

NWS Wakefield, VA issued this tornado warning at Sep 17, 2018, 2:33 PM EDT for Lunenburg County, Nottoway County, Virginia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 17, 2018, 2:33 PM EDT (18:33 UTC)
Expired
Sep 17, 2018, 3:00 PM EDT
In force
27 min
Issued by
NWS Wakefield, VA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Lunenburg County, VA, Nottoway County, VA

The radar

The Norfolk radar (KAKQ), 109 km from the middle of the area, began a volume at 18:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 6.6 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2018-09-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 30 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2018-09-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 164 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
30 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
682 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
164 m²/s²
0-3 km storm-relative helicity
192 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted.

340 
WFUS51 KAKQ 171833
TORAKQ
VAC111-135-171900-
/O.NEW.KAKQ.TO.W.0026.180917T1833Z-180917T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wakefield VA
233 PM EDT MON SEP 17 2018

The National Weather Service in Wakefield has issued a

* Tornado Warning for...
  North central Lunenburg County in south central Virginia...
  West central Nottoway County in south central Virginia...

* Until 300 PM EDT.
    
* At 233 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near Victoria, moving northeast at 20 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Burkeville around 255 PM EDT.
  Crewe and Nottoway around 300 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Oliveville, Rubermount and Nutbush.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Please report severe weather by calling 757-899-2415, posting to the
NWS Wakefield Facebook page, or using Twitter @NWSWAKEFIELDVA.

&&

LAT...LON 3711 7827 3712 7824 3715 7824 3722 7819
      3712 7803 3701 7825 3707 7830
TIME...MOT...LOC 1833Z 231DEG 17KT 3707 7825 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

SCALORA
1 follow-up statement
333 
WWUS51 KAKQ 171841
SVSAKQ

Severe Weather Statement
National Weather Service Wakefield VA
241 PM EDT MON SEP 17 2018

VAC111-171850-
/O.CAN.KAKQ.TO.W.0026.000000T0000Z-180917T1900Z/
Lunenburg VA-
241 PM EDT MON SEP 17 2018

...THE TORNADO WARNING FOR NORTH CENTRAL LUNENBURG COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

LAT...LON 3722 7819 3712 7803 3705 7817 3708 7817
      3707 7819 3708 7819 3708 7820 3709 7823
      3711 7823 3712 7824 3715 7824
TIME...MOT...LOC 1840Z 231DEG 17KT 3709 7822 

$$

VAC135-171900-
/O.CON.KAKQ.TO.W.0026.000000T0000Z-180917T1900Z/
Nottoway VA-
241 PM EDT MON SEP 17 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM EDT FOR WEST
CENTRAL NOTTOWAY COUNTY...
    
At 240 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Green Bay, or near Victoria, moving northeast at 20
mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Burkeville around 255 PM EDT.
  Crewe and Nottoway around 300 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Oliveville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3722 7819 3712 7803 3705 7817 3708 7817
      3707 7819 3708 7819 3708 7820 3709 7823
      3711 7823 3712 7824 3715 7824
TIME...MOT...LOC 1840Z 231DEG 17KT 3709 7822 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

SCALORA

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this tornado warning went out at Sep 17, 5:39 AM EDT, 8 hours 54 minutes earlier.

Area forecast discussion, Sep 17, 5:39 AM EDT, 8 hours 54 minutes before
Area Forecast Discussion
National Weather Service Wakefield VA
539 AM EDT Mon Sep 17 2018

.SYNOPSIS...
Tropical Depression Florence was centered over extreme southwest
Virginia early this morning. The remnants of Florence will lift
north through the Appalachian mountains today into tonight. The
storm will then move northeast across the northeast United
States Tuesday and Tuesday night, pulling a cold front across
the local area Tuesday afternoon through Tuesday night. High
pressure will build down over the region Wednesday and Thursday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
As of 425 AM EDT Monday...

Early this morning, Tropical Depression Florence was cntrd over
extrm SW VA. Bands of showers, some heavy, well east of the
storm, were moving nwrd thru the NC/VA Piedmont counties. Only
isolated showers were occurring E of Interstate 95 over the
remainder of the area. Temps were ranging thru the 70s under a
partly cloudy to cloudy sky.

The remnants of Florence will lift north through the Appalachian
mountains today into tonight. On this track, the highest PoPs
will remain over the wrn half of the region, along with heavier
rains and QPF amts. Highs today will range fm the upper 70s to
mid 80s. Lows tonight in the lower to mid 70s.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
As of 425 AM EDT Monday...

The storm will move NE across the NE U.S. Tue and Tue night,
pulling a cold front across the local area Tue aftn through
Tue night. High pressure will then build down into the region
Wed.

The chance for showers/isolated tstms will spread eastward Tue
into Tue night, as the low moves acrs the NE U.S. and pulls the
cold front thru the region. Rain chances will come to an end
early Wed morning, as some drier air filters into the area behind
the cold front. A noticeable, though brief, reduction in humidity
will follow for Wed aftn and evening.

Highs will range thru the 80s on Tue, and in the lower to mid
80s on Wed. Lows Tue night will range fm the mid 60s to lower
70s.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
As of 245 PM EDT Sunday...

Ridge aloft moves across the region the end of the week. A weak
trough aloft will track through the NE CONUS next weeknd
resulting in a flattening to the ridge invof mid-Atlantic/SE
states. A cold front is forecast to approach from the NNW Fri
night...then push SE into/across the local area Sat-Sun. Dry wx
w/ a break in the humidity for Thu/Fri. As the cold front
presses into the local area...RA chcs are expected to gradually
increase.

Lows Wed/Thu nights in the m60s-around 70F. Highs Thu 80-85F
then in the m-u80s Fri. Lows Fri night in the u60s-l70s. Highs
Sat in the l-m80s N to the m-u80s S. Lows Sat night from the
m60s N to around 70F SE. Highs Sun in the l80s N to the m80s S.

&&

.AVIATION /10Z MONDAY THROUGH FRIDAY/...
As of 200 AM EDT Monday...

The remnants of Florence combined with a cold front eventually
moving into and acrs the region today thru Tue night, will
result in sctd showers and possible tstms affecting the TAF
sites. Other than isolated IFR Cigs, expect mainly VFR/MVFR
conditions today thru Tue night.

Outlook: Dry weather and mainly VFR conditions finally expected
Wed and Thu.

&&

.MARINE...
As of 400 AM EDT Monday...

Latest obs and buoy reports reveal predominate E-SE winds 10-15 kt
over the waters this morning. Gradient flow has slackened slightly
this morning, but will tighten again later today and tonight between
high pressure to the northeast, and the remnants of Florence, which
will lift well west of the waters today through Tuesday night. Have
maintained SCA on coastal waters, mainly for seas. Winds veer around
to become more southerly today and tonight. Have also hoisted SCA
over the Ches Bay, beginning tonight. Hi-Res models do indicate
potential for low end SCA as early as early to mid afternoon.
However, best LLJ support looks to arrive tonight, and for that
reason will cap winds at 15 kt this aftn, with SCA winds over the
Bay tonight. A cold front crosses the waters Tue night...with
another window of SCA winds possible in post-frontal NNW surge as
drier air spreads into the region into Wed morning.

&&

.TIDES/COASTAL FLOODING...
As of 535 AM EDT Monday...

Gauges and public/spotter observations have indicated elevated
water levels along the Albemarle and Currituck Sounds, and
adjacent rivers. Nuisance soundside flooding early this morning
over low-lying areas has also produced some road closures. This
is likely due to a persistent east wind combined with strong
wave action along the Atlantic coast. This has likely limited
the flow of water through the inlets into the ocean as has
resulted in the rise in water levels in the sounds and adjacent
rivers. Water levels have begun to level off a bit over the past
few hours this morning, so will allow statement to expire this
morning and continue to monitor.

Coastal Flood Advisories no longer in effect for the upper
Bay.However, will need to watch for another round of increasing
tidal departures over the Ches Bay...esp on the lower MD ern
shore (Cambridge/Bishops Head/Crisfield) and around Lewisetta
as wind speeds increase slightly from the SSW this evening.
Current forecast accounts for reaching low end minor thresholds
at Lewisetta/Cambridge/Bishops Head. However, due to marginal
nature of expected impacts during 2nd forecast period, have
held off w/headline for now.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...Small Craft Advisory from 6 PM this evening to 10 AM EDT
     Tuesday for ANZ630>632-634.
     Small Craft Advisory until 8 AM EDT Tuesday for ANZ650-652-654-
     656-658.

&&

SYNOPSIS...TMG
NEAR TERM...TMG
SHORT TERM...TMG/RHR
LONG TERM...ALB
AVIATION...TMG
MARINE...MAM
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Sep 17, 11:40 AM EDT, 2 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
1140 AM EDT Mon Sep 17 2018

MDZ021>024-NCZ012>017-030>032-VAZ075>078-081>090-092-093-095>097-518-
520-522>525-181545-
Dorchester-Wicomico-Somerset-Inland Worcester-Northampton-Hertford-
Gates-Pasquotank-Camden-Western Currituck-Bertie-Chowan-Perquimans-
Westmoreland-Richmond-Northumberland-Lancaster-Prince George-
Charles City-New Kent-Gloucester-Middlesex-Mathews-Greensville-
Sussex-Surry-James City-Southampton-Isle of Wight-Norfolk/Portsmouth-
Suffolk-Chesapeake-Eastern King William-Eastern King and Queen-
Eastern Essex-York-Newport News-Hampton/Poquoson-
1140 AM EDT Mon Sep 17 2018

This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, east central Virginia, eastern Virginia, south
central Virginia and southeast Virginia.

There is a marginal risk risk of severe storms across portions of
Central VA and the Tidewater this afternoon. The primary threat is
isolated tornadoes and damaging winds.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Scattered showers and thunderstorms will continue ahead and along
a cold front Tuesday resulting in periods of heavy rain and gusty
winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ025-NCZ102-VAZ098>100-181545-
Maryland Beaches-Eastern Currituck-Virginia Beach-Accomack-
Northampton-
1140 AM EDT Mon Sep 17 2018

...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, eastern Virginia and southeast Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Rip Current Risk.

The remnants of tropical cyclone Florence are expected to cross west
and north of the area through tonight. Scattered showers could
produce some heavy downpours.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The remnants of tropical cyclone Florence coupled with the passage
of a cold front will result in more showers, which could produce
some moderate to heavy rainfall Tuesday into Tuesday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ048-060>062-064>069-079-080-509>517-519-521-181545-
Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Mecklenburg-
Lunenburg-Nottoway-Amelia-Powhatan-Brunswick-Dinwiddie-
Western Louisa-Eastern Louisa-Western Hanover-Eastern Hanover-
Western Chesterfield-Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Western King and Queen-Western Essex-
1140 AM EDT Mon Sep 17 2018

...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Virginia, east
central Virginia, north central Virginia and south central Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

There is a marginal risk risk of severe storms across portions of
Central VA and the Tidewater this afternoon. The primary threat is
isolated tornadoes and damaging winds.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Scattered showers and thunderstorms will continue ahead and along
a cold front Tuesday resulting in periods of heavy rain and gusty
winds.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Sep 17, 12:53 PM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1253 PM EDT MON SEP 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     TORNADO          3 NNW WIGHTMAN          36.83N 78.31W
09/17/2018                   MECKLENBURG        VA   EMERGENCY MNGR

            HOUSE DAMAGED BY A POSSIBLE TORNADO.

&&

JO
Local storm report, Sep 17, 1:52 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
152 PM EDT MON SEP 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TSTM WND DMG     1 ENE KENBRIDGE         36.97N 78.12W
09/17/2018                   LUNENBURG          VA   911 CALL CENTER

            TREES DOWN ON CENTER ST IN KENBRIDGE.

&&

JO
Local storm report, Sep 17, 1:53 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
153 PM EDT MON SEP 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0152 PM     FLASH FLOOD      2 SW CHASE CITY         36.78N 78.48W
09/17/2018                   MECKLENBURG        VA   BROADCAST MEDIA

            SIGNIFICANT FLOODING, FLOODWATERS ABOUT
            HALFWAY UP A RANCH HOME.

&&

AJB
Local storm report, Sep 17, 2:09 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
209 PM EDT MON SEP 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0121 PM     FLASH FLOOD      PLANTERSVILLE           36.93N 78.44W
09/17/2018                   LUNENBURG          VA   DEPT OF HIGHWAYS

            PLANTERSVILLE RD WASHED OUT BETWEEN THOMPSON
            RD AND BRAXTON RD.

&&

ESS
Local storm report, Sep 17, 2:17 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
217 PM EDT MON SEP 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0121 PM     FLASH FLOOD      2 NE KELLS CORNER       36.90N 78.38W
09/17/2018                   LUNENBURG          VA   DEPT OF HIGHWAYS

            BIBLE WAY ROAD IS CLOSED IN VICTORIA BETWEEN
            COURTHOUSE AND LEES MILL RD.

&&

ESS
Local storm report, Sep 17, 2:31 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
231 PM EDT MON SEP 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 PM     FLASH FLOOD      2 WNW BUFFALO SPRINGS   36.66N 78.70W
09/17/2018                   MECKLENBURG        VA   PUBLIC

            WASH OUT OF US 58 EAST AND WEST BOUND LANES
            NEAR POOLES MILL RD.

&&

ESS

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 17, 3:45 AM EDTSmall Craft AdvisoryAKQ30 hr
Sep 17, 6:11 AM EDTSpecial Weather StatementAKQAmelia, Cumberland, Fluvanna, Goochland, Louisa, Lunenburg and 4 more94 min
Sep 17, 7:43 AM EDTSpecial Weather StatementAKQBrunswick, Dinwiddie, Greensville, Lunenburg, Mecklenburg, Nottoway and 1 more47 min
Sep 17, 8:10 AM EDTAreal Flood AdvisoryAKQBrunswick, Lunenburg, Mecklenburg, Nottoway2 hr
Sep 17, 8:37 AM EDTSpecial Weather StatementAKQGreensville38 min
Sep 17, 9:24 AM EDTFlash Flood WarningAKQLunenburg, Mecklenburg9 hr
Sep 17, 9:32 AM EDTSpecial Weather StatementAKQBrunswick43 min
Sep 17, 9:58 AM EDTTornado WarningAKQLunenburg, Nottoway, Prince Edward32 min
Sep 17, 10:13 AM EDTSpecial Weather StatementAKQChesterfield, Dinwiddie, Goochland, Hanover, Henrico, Powhatan and 5 more47 min
Sep 17, 10:28 AM EDTTornado WarningAKQLunenburg, Mecklenburg32 min
Sep 17, 10:57 AM EDTSevere Thunderstorm WarningAKQBrunswick, Lunenburg, Mecklenburg, Nottoway48 min
Sep 17, 11:20 AM EDTSevere Thunderstorm WarningAKQAmelia, Lunenburg, Nottoway40 min
Sep 17, 11:32 AM EDTFlash Flood WatchAKQAmelia, Brunswick, Caroline, Chesterfield, Cumberland, Dinwiddie and 15 more8 hr
Sep 17, 11:47 AM EDTSevere Thunderstorm WarningAKQLunenburg, Mecklenburg28 min
Sep 17, 12:15 PM EDTSpecial Weather StatementAKQAmelia, Cumberland, Goochland, Nottoway, Powhatan60 min
Sep 17, 12:24 PM EDTAreal Flood AdvisoryAKQAmelia, Cumberland, Nottoway, Powhatan, Prince Edward3 hr
Sep 17, 1:00 PM EDTTornado WarningAKQAmelia, Nottoway30 min
Sep 17, 1:26 PM EDTTornado WarningAKQGoochland, Hanover, Louisa20 min
Sep 17, 1:28 PM EDTTornado WarningAKQBrunswick, Dinwiddie, Lunenburg, Nottoway32 min
Sep 17, 2:05 PM EDTSevere Thunderstorm WarningAKQAmelia, Chesterfield, Dinwiddie, Nottoway40 min
Sep 17, 2:18 PM EDTTornado WarningAKQAmelia, Nottoway, Prince Edward27 min
Sep 17, 2:18 PM EDTTornado WarningAKQAmelia, Chesterfield, Nottoway27 min
Sep 17, 2:52 PM EDTTornado WarningAKQChesterfield38 min
Sep 17, 3:18 PM EDTSpecial Weather StatementAKQSouthampton, City of Franklin42 min
Sep 17, 3:22 PM EDTTornado WarningAKQChesterfield23 min
Sep 17, 3:23 PM EDTTornado WarningAKQChesterfield, Henrico, City of Richmond52 min
Sep 17, 3:32 PM EDTTornado WarningAKQAmelia, Chesterfield, Powhatan28 min
Sep 17, 3:39 PM EDTTornado Warning Tornado observedAKQChesterfield, Henrico, City of Richmond36 min
Sep 17, 3:48 PM EDTTornado WarningAKQCaroline, Hanover, Henrico, King William42 min
Sep 17, 3:48 PM EDTTornado WarningAKQAmelia27 min
Sep 17, 3:54 PM EDTTornado WarningAKQChesterfield, Powhatan36 min
Sep 17, 4:14 PM EDTTornado WarningAKQChesterfield, Hanover, Henrico, City of Richmond31 min
Sep 17, 4:39 PM EDTSpecial Weather StatementAKQAmelia51 min
Sep 17, 4:44 PM EDTTornado WarningAKQChesterfield, Goochland, Hanover, Henrico, Powhatan, City of Richmond31 min
Sep 17, 5:13 PM EDTTornado WarningAKQHanover, Henrico, King William32 min
Sep 17, 5:50 PM EDTSpecial Weather StatementAKQAmelia, Chesterfield, Henrico, City of Richmond40 min
Sep 17, 5:59 PM EDTAreal Flood AdvisoryAKQAmelia, Chesterfield, Goochland, Henrico, Powhatan, City of Richmond3 hr
Sep 17, 6:18 PM EDTSpecial Weather StatementAKQMecklenburg27 min
Sep 17, 6:23 PM EDTAreal Flood WarningAKQAmelia, Cumberland, Lunenburg, Mecklenburg, Nottoway, Prince Edward12 hr
Sep 17, 6:29 PM EDTSevere Thunderstorm WarningAKQAmelia, Chesterfield, Henrico, Powhatan, City of Richmond46 min
Sep 17, 6:54 PM EDTRiver Flood WarningAKQBrunswick64 hr
Sep 17, 7:18 PM EDTSpecial Weather StatementAKQChesterfield, Henrico, King and Queen, King William, Richmond, City of Richmond57 min

Nearby

Tornado Warnings in Virginia, 2018Every tornado warning in 2018Tornadoes in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.